Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Started taking utrogestan and experiencing abdominal pain. Is this a side effect of the drug?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
hello doctor i just started taking utrogestan which was prescribed by my doctor. can i eat after taking the medicine and since i started the medication i am experiencing abdominal pain, is this a side effect of the drug or could it be a sign of a serious situation?
Posted Thu, 26 Jul 2012 in Abdominal Pain
 
 
Answered by Dr. Rakesh Madhyastha 18 minutes later
Hello

Thanks for the query

Utrogestan is to be taken on an empty stomach. Please do not eat right after taking the medicines.

These pills tend to cause gastritis in some, a proton pump inhibitor like pantoprazole will help reduce the abdominal pain. Please follow up with your doctor regarding this issue.

I hope I have answered your query, please accept my answer if you have no further ones

I wish you good health

Regards
Above answer was peer-reviewed by
 
Follow-up: Started taking utrogestan and experiencing abdominal pain. Is this a side effect of the drug? 13 minutes later
doctor should i worry about the bleeding ???cos it doesnt stop and im worried that maybe im gonna lose it!!
 
 
Answered by Dr. Rakesh Madhyastha 57 minutes later
Hello

Thanks for replying

Bleeding during pregnancy is definitely a cause for concern but in my experience people have done well. You are taking the right treatment for it.
Follow with your doctor regularly and make sure to take complete bed rest, don't climb stairs, life heavy weights, exercise. Avoid papaya fruit and it's seeds.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor